# SDR CALA2016100700733

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 58,530 hours, 20,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS AT ROWS 1 & 2 AND EXIT LIGHT AT L1 DOOR ARE INOPERATIVE. R & R THE BATTERY PACK IAW MM 33-51-06-960-805. CHECKED NORMAL.
